Mike Atkinson
Mike Atkinson
Emeritus Professor, Otago University
Verified email at cs.otago.ac.nz - Homepage
Title
Cited by
Cited by
Year
Min-max heaps and generalized priority queues
MD Atkinson, JR Sack, N Santoro, T Strothotte
Communications of the ACM 29 (10), 996-1000, 1986
2131986
Simple permutations and pattern restricted permutations
MH Albert, MD Atkinson
Discrete Mathematics 300 (1-3), 1-15, 2005
1802005
Restricted permutations
MD Atkinson
Discrete Mathematics 195 (1-3), 27-38, 1999
1111999
The enumeration of simple permutations
MH Albert, MD Atkinson, M Klazar
arXiv preprint math/0304213, 2003
922003
An optimal algorithm for geometrical congruence
MD Atkinson
Journal of Algorithms 8 (2), 159-172, 1987
871987
Restricted permutations and the wreath product
MD Atkinson, T Stitt
Discrete Mathematics 259 (1-3), 19-36, 2002
812002
Integer sets with distinct sums and differences and carrier frequency assignments for nonlinear repeaters
M Atkinson, N Santoro, J Urrutia
IEEE Transactions on Communications 34 (6), 614-617, 1986
811986
An algorithm for finding the blocks of a permutation group
MD Atkinson
Mathematics of computation, 911-913, 1975
771975
The cyclic towers of Hanoi
MD Atkinson
Information Processing Letters 13 (3), 118-119, 1981
761981
Partially well-ordered closed sets of permutations
MD Atkinson, MM Murphy, N Ruškuc
Order 19 (2), 101-113, 2002
702002
Geometric grid classes of permutations
M Albert, M Atkinson, M Bouvel, N Ruškuc, V Vatter
Transactions of the American Mathematical Society 365 (11), 5859-5881, 2013
672013
On packing densities of permutations
MH Albert, MD Atkinson, CC Handley, DA Holton, W Stromquist
the electronic journal of combinatorics 9 (1), R5, 2002
592002
Safe communication for card players by combinatorial designs for two-step protocols
CCH MH Albert, REL Aldred, MD Atkinson, HPv Ditmarsch
Australasian Journal of Combinatorics 33, 33-46, 2005
57*2005
Sorting with two ordered stacks in series
MD Atkinson, MM Murphy, N Ruškuc
Theoretical Computer Science 289 (1), 205-223, 2002
572002
Regular closed sets of permutations
MH Albert, MD Atkinson, N Ruškuc
Theoretical Computer Science 306 (1-3), 85-100, 2003
502003
Algorithms for pattern involvement in permutations
MH Albert, REL Aldred, MD Atkinson, DA Holton
International Symposium on Algorithms and Computation, 355-367, 2001
502001
Permutations which are the union of an increasing and a decreasing subsequence
MD Atkinson
Electronic Journal of Combinatorics 5, 87-100, 1998
501998
Computational Group Theory: Proceedings of the London Mathematical Society Symposium on Computational Group Theory
MD Atkinson
Academic press, 1984
451984
Primitive spaces of matrices of bounded rank. II
MD Atkinson
Journal of the Australian Mathematical Society 34 (3), 306-315, 1983
441983
Large spaces of matrices of bounded rank
MD Atkinson, S Lloyd
The Quarterly Journal of Mathematics 31 (3), 253-262, 1980
441980
The system can't perform the operation now. Try again later.
Articles 1–20